# SDR AALA201903149007

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 53,389 hours, 21,793 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: DZ666
- Condition: Arced
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED EVIDENCE OF ARCING IN ONE PIN RECEPTICAL ON THE -B- SYSTEM ELECTRIC PUMP ELECTRICAL CONNECTOR ON THE RT FWD WHEEL WELL BULKHEAD.  REPLACED THE CONNECTOR  IAW WDM 29-11-12 AND SWPM 20-61-11.
